# SDR SIMA202008109003

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 36,031 hours, 32,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Main Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  DOOR IS REQUIRING MORE A NORMAL AMOUNT OF FORCE/EFFORT TO OPEN/CLOSE.  ADJUSTED DOOR HANDLE AND OPS CHECKED MAIN DOOR OPEN & CLOSE OK. IAW  AMM 52-10-01.
